| Model Number |
H74939171080470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the arteriovenous fistula.A mustang 8.0 x 40, 75cm was advanced for dilatation.During the percutaneous transluminal angioplasty procedure, the balloon burst while blowing it inside the patients body.The device was removed using normal method without issue and the procedure was completed with another of the same device.There was no patient injury as a result of this event.
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the arteriovenous fistula.A mustang 8.0 x 40, 75cm was advanced for dilatation.During the percutaneous transluminal angioplasty procedure, the balloon burst while blowing it inside the patient's body.The device was removed using normal method without issue and the procedure was completed with another of the same device.There was no patient injury as a result of this event.It was further reported that the target lesion was 70% stenosed, severely tortuous and severely calcified.
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.Device evaluated by mfr: the device was returned for evaluation.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 7mm in length and extended from a position 3mm proximal of the proximal markerband to 3mm distal of the proximal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.No other issues were identified during the product analysis.